# SDR SWAA2017082815923

- Difficulty date: August 15, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 63,004 hours, 36,687 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5751Y2
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 232JF TOP SURFACE CRACKED ON INBOARD EDGE, 1 INCH FROM FORWARD EDGE.  REPAIRED THE FLOORBOARD IAW SRM.
